Poisson cohomology of Del Pezzo surfaces

Wei Hong, Ping Xu

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


In this paper, we compute the Poisson cohomology groups for any Poisson Del Pezzo surface.

Original languageEnglish (US)
Pages (from-to)378-390
Number of pages13
JournalJournal of Algebra
Issue number1
StatePublished - Jun 15 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Poisson cohomology of Del Pezzo surfaces'. Together they form a unique fingerprint.

Cite this